# SDR 95ZZZW427

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE WARNING LIGHT CAME ON DURING GEAR EXTENSION.  AIRCRAFT LANDED IN STL WITHOUT FURTHER INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR DOWN AND LOCKED INDICATION BULB.  ALL INDICATIONS CHECK NORMAL.  (W)
